Report & Video | Ramola D | October 21, 2021
In breaking news today, Dr. Young addresses the call for information from a Dutch pathologist witnessing blood coagulation (and micro-bleed skin discoloration called peticchiae) in high numbers of people deceased, post-vaccine, and explains this is the immense harm being caused by the Nano Graphene and Iron Oxide poisoning (now found to be contained in all 4 major vaccines—Pfizer, Moderna, AstraZeneca, Johnson & Johnson) which is coagulating red blood cells extremely and causing a crystallizing of the blood cells.
Nano Graphene inside the cells is also making people extremely electrically conductive and paramagnetic, while opening them up to remote-access manipulation from wireless/5G radiation by linking them up to celltowers and supercomputing AI.
People presenting at hospitals and emergency rooms with peticchiae are showing symptoms of this extreme blood poisoning and pathological blood coagulation, a specialty of Dr. Young’s given his dissertation on the subject and long involvement in studying the blood under microscopes.
ELECTRON MICROSCOPY IMAGES OF RED BLOOD CELLS BEING COAGULATED BY CLUSTER OF NANO GRAPHENE OXIDE AND CARBON NANOTUBES | IMAGES OF PETTICHAE
The way to address such symptoms of dire illness post-vaccine, he says, is not to flood the body with oxygen (as many hospitals have been doing) but for patients to seek the care of a knowledgeable doctor or naturopath who is able to guide and prescribe the treatment with what Dr. Young calls COWSE—Chlorophyll, clay, oxygen, oils, salts, water, exercise (described at length in Report 255/Ramola D Reports) – flushing out the toxins with chlorine dioxide, hydroxychloroquinone, green juices, alkaline water, baking soda, clay solutions, etc. which will eliminate the poisons while sustaining the blood and the interstitial fluids, and help it restore to its normal state of alkaline coherency and fluidity.
Newsbreak 135 on Graphene Poisoning and Blood Crystallizing was Recorded in Response to a Dutch Pathologist’s Request for Information Regarding Peticchiae and Blood Coagulation
Newsbreak 135 was posted this afternoon at Bitchute and at ScreenCast-o-matic, and will be posted on Brighteon and Odysee shortly. (Massive cyberhacking by the Information Warfare trolls supporting the Global Transhumanizing-Vaccine Agenda rolled out unlawfully with experimental bioweapons by anti-human governments, media, Big Tech and Pharma attended the saving, finalizing and posting of this Newsbreak–as also other videos currently being produced, exposing vaccine deaths, damage, and Neurotech/AI/DEW targeting.)
This recording was made in direct response to a call for information online by a Dutch pathologist Dr. Edwin Spieard who reports that he is increasingly seeing deceased humans showing evidence of blood coagulation and also evidence of peticchiae—discoloration of skin in spots—and oxygen-deprived bruised-looking skin in purple and blueblack whom he is finding difficult to prepare for care of the body and final-viewing at funerals (by draining the blood and infusing with preservative chemicals like formaldehyde); Dr. Young explains this is due to the massive amounts of blood coagulating in the body, which can be attributed to chemical and radiation poisoning from the nano graphene now loading the bloodstreams and tissues of vaccinated patients.
Dr. Edwin Spieard’s request for help was circulated in translation by Media Professor Mark Crispin Miller and reached this writer through the alerting of UK researcher and public educator Carmel McCormack. Since the subject was the blood, the question was referred to Dr. Young who has a 40-year history of examining blood under the microscope.
Information from Email:
The original Dutch as Englished by Google Translate:
Bleeding, very small bleeding in a deceased person. I come across them more and more often and notice that my work to be performed is shifting as a result and I have to get more and more out of the closet to make these deceased presentable. We call them petechiae. Small point-shaped hemorrhages that have entered our vascular system, so that they can no longer be suppressed. Over the past six months I suddenly come across deceased weekly with this unpleasant discoloration in the face, shoulders and upper arms. The deceased is purple/blue on the face (not printable) and blue/black on the neck and shoulders. The oxygen-poor blood I take from this deceased (to replace with chemicals with dye) is viscous dark blue to black (no exaggeration). Are there colleagues who recognize this and can tell me what causes this? I think I have enough experience to recognize that we encountered this less often before (for me from 4 per year, to 2 per week). Please ask in a PM
Update 10-10-2021 My question above is intended to be neutral with the aim of being able to perform my work better. Through all kinds of channels I am told that even on Twitter (not used by me) reactions are posted, which are not intended to help me and thus the relatives. A response is fine, but please focus on my question and not on speculation. Someone who knows me knows (certainly after reading my book) how serious I am in my profession, I would like to keep this name [secret]. Thank you!
It is notable that Dr. Young immediately recognized the significance of the question and the urgency of the information needing to be shared and wished to convey his analysis immediately.
What this pathologist is giving witness to, ultimately, is that people are suffering blood clots increasingly: this could be due to the graphene-and-spike-protein-making vaccines.
Dead people showing up in high numbers with coagulated blood are not a daily occurrence, from this pathologist’s report.
Dead people succumbing in thousands and millions to the poisonous injections on the other hand are becoming quite common, as noted in the Vaccine Death Report, the many adverse reaction databases, and by numerous doctors, ER nurses, and witnesses on social media.
The COVID vaccines are killing people—no way around this fact.
It’s No Longer Educated to Get Vaccinated, it’s Educated to Question the Vaccines: All Vaccines are Poisons, says Dr. Young (As Also Many Other Doctors, And This is Supported by the Data)
Dr. Young has spoken of detox protocols and shared his own advice for recovering from the poisons and terrible damages—including serious neurological damages–of this Covid vaccine and all vaccines at length in an upcoming new podcast, Newsbreak 136, which will be published directly after this one, please stay tuned.
All vaccines are poisons, says Dr. Young, and that certainly seems to be the case, as more and more information is surfacing today pointing to this inescapable conclusion.
Quite contrary to the storyline being propagandized by mainstream media, it is not “educated to get vaccinated” but “educated to question what is in vaccines today.”
Being pro-vaccine in a blind and submissive way—as the educated class has been taught to do—is turning out to be pro Corporate-Pharma-Storyline, not Pro-Science.
To be Pro-Science today, there is no way around it: We have to question vaccines, and we have to unearth the long history of harm that vaccines have caused and continue to cause, to numerous populations.
Please share this article widely–and please share this information also with Dr. Edwin Spieard (I have been deplatformed from Linked-In (too much truth-telling) and cannot leave a comment with the podcast link, but if you can, please do–thanks!)
LINKS FOR MORE:
DR. ROBERT YOUNG:
Dr. Young’s major article reporting his and other scientists’ findings in the 4 major COVID vaccines:
PREVIOUS PODCASTS WITH DR. YOUNG WHERE HE EXPLAINS MORE ON THESE SUBJECTS:
Report 255 | Dr. Robert Young: All Disease is Outfection Not Infection–Vaccine Nano is Bioweapon!
Newsbreak 133: Team of Scientists Confirm Presence of Toxins Graphene, Aluminium, Cadmium Selenide, Stainless Steel, LNP-GO Capsids, Parasites, Other Toxins Variously in 4 COVID Vaccines: Pfizer, Moderna, AstraZeneca, Johnson & Johnson
Research for the Carnicom Disclosure Project on Magnetism, Trans-humanism, Synthetic Biology, Vaccine Poisons, Bio Surveillance, Neuromodulation, Electromagnetic Bio-Human Effects, Virus Confusions, Terrain and Blood Health and the Secret Elixir of Life –
Scientific Articles – http://www.drrobertyoung.com/blog
CV – http://www.drrobertyoung.com
Bitchute Videos – https://www.bitchute.com/search/?query=dr%20robert%20o%20young&kind=video – 121